Vol. 231, No. 1, 2007

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonexistence results and convex hull property for maximal surfaces in Minkowski three-space
1–26

Rosa Maria Barreiro Chaves and Leonor Ferrer

Energy and topology of singular unit vector fields on S3
27–34

Pablo M. Chacón and Giovanni da Silva Nunes

Singular angles of weak limiting metrics under certain integral curvature bounds
35–49

Qing Chen, Xiuxiong Chen and Weiyong He

On Ahlfors’ Schwarzian derivative and knots
51–61

Martin Chuaqui

On isoperimetric surfaces in general relativity
63–84

Justin Corvino, Aydin Gerek, Michael Greenberg and Brian Krummel

Irreducible representations for the abelian extension of the Lie algebra of diffeomorphisms of tori in dimensions greater than 1
85–101

Cuipo Jiang and Qifen Jiang

Higher homotopy commutativity of H-spaces and homotopy localizations
103–126

Yusuke Kawamoto

Conductors and newforms for SL(2)
127–153

Joshua M. Lansky and A. Raghuram

An absolute estimate of the homogeneous expansions of holomorphic mappings
155–166

Taishun Liu and Jianfei Wang

A variational formula for floating bodies
167–191

John McCuan

Hopfish algebras
193–216

Xiang Tang, Alan Weinstein and Chenchang Zhu

Gutzmer’s formula and Poisson integrals on the Heisenberg group
217–237

Sundaram Thangavelu

Equivariant Nielsen invariants for discrete groups
239–256

Julia Weber